# SDR JJBA20210309047

- Difficulty date: March 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT TRACKS WORN. UPON EVAL FIRST OFFICER COCKPIT SEAT TRACKS ARE OUT OF LIMITS. REMOVED AND INSTALLED SEAT TRACKS.
